# SDR DALA2023013000755

- Difficulty date: January 28, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 93,620 hours, 43,370 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Tip
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3209 CORROSION UPPER SURFACE WING TIP ON RH WING. CORRECTIVE ACTION: COMPLIED WITH ERA 605266-14 REV ORIGINAL. (2604229)
